MathSciNet Relay Station
MathSciNet bibliographic data
MR1258430 46E35
Nekvinda, Aleš Characterization of traces of the weighted Sobolev space $W\sp {1,p}(\Omega,d\sp \epsilon\sb M)$ on $M$. Czechoslovak Math. J. 43(118) (1993), no. 4, 695–711.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement